The uniqueness problem for meromorphic functions in the unit disc sharing values and a set in an angular domain

  • Hong-Yan Xu
  • Cai-Feng Yi
  • Ting-Bin Cao

Abstract

We investigate the uniqueness problem for meromorphic functions in the unit disc sharing four distinct values and one set in an angular domain, and obtain some relations between the Borel points and shared values of meromorphic functions in an angular domain. These results improve the theorem of Mao-Liu [10].
Published
2011-12-01
How to Cite
Xu, H.-Y., Yi, C.-F., & Cao, T.-B. (2011). The uniqueness problem for meromorphic functions in the unit disc sharing values and a set in an angular domain. MATHEMATICA SCANDINAVICA, 109(2), 240-252. https://doi.org/10.7146/math.scand.a-15187
Section
Articles